# SDR CALA2025102710578

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 71,123 hours, 31,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1373
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY POWER SUPPLY UNIT INOPERATIVE.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT PSEU PER AMM 33-51-38. OPS CHECK GOOD. TEST OK.
